I have been having a problem and I would like some advise. I stopped taking contraceptive a year ago because my vagina sweat profusely. I thought it was a side-effect from the contraceptive but it prolongs. Lately when I sweat;my vagina has a sweaty odor,my underwear and leggings get really damp. I find this extremely embarrassing. As a result of this, I shower and change my underwear 3 times a day. However,I am worried. I do not have a vaginal infection and I haven't been sexually active for 2 years now. I am wondering if there is a way to stop the sweating?
As embarrassing as it may be, consult your doctor. I have the same problem, and I am set to see my doctor for it next month. Mine may be because I am overweight, not sure what your situation may be. But doctors hear these things every day, and sometimes its as simple as changing one thing. Good Luck and Take Care!
The increased discharge could be due to physiological reasons like rise of hormone level (oestrogen) which is seen- during puberty, menstrual cycle, sexual excitement, pregnancy etc. It could be also seen in poor personal hygiene, non-infective cervical lesions, uterine prolapse, chronic pelvic inflammatory disease, use of contraceptive pills, onset of vaginal infection or sexually transmitted disease etc. You should consult a gynecologist for internal examination and investigation to know the exact cause of it.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.